# SDR 2008FA0000358

- Difficulty date: May 19, 2008
- Submitted: July 8, 2008
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Part number: 60093000123
- Part serial: 5T617M
- Condition: Failed
- Location: T/E Flaps
- Part time: 12 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAILURE DURING APPROACH APPROXIMATELY 8 HOURS AFTER INSTALLATION. RESET SYSTEM AND FLAPS WORKED FINE. FLEW AIRCRAFT HOME AND NO DISCREPANCIES. UNABLE TO DUPLICATE PROBLEM UNTIL SEVERAL WEEKS LATER DURING MAINTENANCE RUN. FLAPS WOULD IMMEDIATELY FAIL, INTERMITTENTLY. PLACED ELECTRICAL RECORDER  ON SYSTEM WITH BREAKOUT BOX AND FOUND INTERMITTENT SIGNAL LOSS ON SIGNAL 2 WHEN INSTALLED ON LEFT WING. SWAPPED UNIT TO RIGHT WING AND FLAPS WOULD CONSISTANTLY FAIL INTERMITTENTLY. THIS TIME FOUND SIGNAL LOSS ON RIGHT WING, SIGNAL 1. INSTALLED REPAIRED UNIT, SYSTEM WORKING OK RIGHT NOW. THIS UNIT HAD LESS THAN 13 HOURS TT SINC REPAIR ON IT. (K)
